Previous |  Up |  Next


Title: On transformations of two homogeneous linear second order differential equations of a general and of Sturm forms (English)
Title: Transformace dvou lineárních homogenních diferenciálních rovnic 2. řádu obecného a Sturmova tvaru (Czech)
Author: Laitochová, Jitka
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 25
Issue: 1
Year: 1986
Pages: 77-95
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 34A30
MSC: 34C20
idZBL: Zbl 0643.34048
idMR: MR918370
Date available: 2009-01-29T15:31:48Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Borůvka O.: Linear Differential Transformations of the Second Order.The English University Press, London, 1971. MR 0463539
Reference: [2] Neuman F.: Teorija globalnych svojstv obyknovennych linějnych differencialnych uravnenij n-go porjadka.Differencialnye uravnenija 19 (1983), 799-808.


Files Size Format View
ActaOlom_25-1986-1_5.pdf 1.848Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo